# SDR N6WA2013040703

- Difficulty date: April 7, 2013
- Submitted: April 10, 2013
- Operation: Air carrier
- Aircraft: N166GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10266
- Aircraft time: 13,213 hours, 8,817 cycles
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Indicator
- Condition: Out Of Limits
- Location: Altitude
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ISI ALTITUDE OUT OF FLIGHT LIMITS AT FL 370, CAPTS 36,900, F/O 37,000, ISI 37,200 AT 29.92. PURGED P3 AND S3 LINES AND PERFORMED FUNCTIONAL CHECK IAW AMM 34-12-01, OP'S CHECK GOOD AT THIS TIME.
